| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.G4: premarket / 510(k): k111295, k162350.
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery to below knee artery.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the first inflation at 6 atmospheres, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with another of the same device.There were no patient complications as a result of this event.